# SDR P2EA01179

- Difficulty date: September 10, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N132NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 775 - MCI - AUTOTHROTTLE ON EPR SYNC FAILS TO MAINTAIN BETTER THAN .02 SPLIT, LEFT ENGINE HIGHER.  WITH N1 SYNC ON EPR'S ARE TOGETHER.  PERFORMED RETURN TO SERVICE TEST IAW MM 22-10-05, SYSTEM NORMAL.  (M)
